MathSciNet Relay Station
MathSciNet bibliographic data
MR1914741 46T30 (46F10 46F30 58A05)
Kunzinger, Michael; Steinbauer, Roland Foundations of a nonlinear distributional geometry. Acta Appl. Math. 71 (2002), no. 2, 179–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement